Alabama, 2026

Tornadoes and Damaging Winds in Alabama, March 12, 2026

March 12, 2026 · NWS TAE · 49 events in 5 counties and zones

A squall line swept through the tri-state area ahead of a cold front on March 12th. Numerous reports of severe weather were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$290,000
Crop damage
None recorded
Events
49

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A squall line swept through the tri-state area ahead of a cold front on March 12th. Numerous reports of severe weather were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Mar 12, 12:32 AM CST, 1 hour 57 minutes earlier. Its key messages:

  • Issued at 227 AM EDT Thu Mar 12 2026
  • A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas along and west of the Apalachicola and Flint Rivers. A squall line will move through the area with the threat of damaging wind gusts and a few tornadoes. Some strong storms are possible east of the watch area later this morning. Have multiple ways to receive warnings.
  • Small Craft Advisories are in effect for Thursday for open Gulf waters west of Apalachicola as well as St. Andrews Bay. Winds and seas will be hazardous to those operating smaller vessels.
  • Chances of a late season frost/freeze remain low to medium for Monday and Tuesday nights. This will be particularly impactful for agricultural interests who have planted early.
Area forecast discussion, Mar 12, 12:32 AM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
232 AM EDT Thu Mar 12 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 227 AM EDT Thu Mar 12 2026

- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas
  along and west of the Apalachicola and Flint Rivers. A squall
  line will move through the area with the threat of damaging wind
  gusts and a few tornadoes. Some strong storms are possible east
  of the watch area later this morning. Have multiple ways to
  receive warnings.

- Small Craft Advisories are in effect for Thursday for open Gulf
  waters west of Apalachicola as well as St. Andrews Bay. Winds
  and seas will be hazardous to those operating smaller vessels.

- Chances of a late season frost/freeze remain low to medium for
  Monday and Tuesday nights. This will be particularly impactful
  for agricultural interests who have planted early.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 227 AM EDT Thu Mar 12 2026

A squall line is currently approaching I-65 early this morning in
southwestern Alabama. This line of storms has a history of producing
damaging winds and possibly a few tornadoes. We expect the line of
storms to enter our westernmost counties by 2:30-3:30 AM CT.
There will be ample instability ahead of the line and deep layer
shear is quite high at 50-60 kt. The low-level jet should also
increase some over the next couple hours. Thus, a Tornado Watch
is now in effect until 8 AM ET/7 AM CT for areas generally along
and west of the Flint and Apalachicola Rivers. Strong, potentially
damaging winds of 40-60 mph and a few tornadoes are the primary
threats. Once it gets east of the rivers, shear starts to back
off, instability wanes a bit, and the shortwave starts to dampen
out. Thus, the line is expected to lose some potency and
organization as it moves farther east. The caveat may be across
south Georgia where the low-level jet remains the strongest early
Thursday morning ahead of the line. Therefore, we still can't
rule out some gusty winds and a brief tornado or two across south
central Georgia and the Florida Big Bend. We'll keep an eye on
things if we need to locally extend the watch in area and time.

Behind the front, winds will be quite gusty with frequent gusts of
25-35 mph expected. While not quite Wind Advisory level, some low-
end impacts such as small broken tree limbs and unsecured small
objects being blown around can't be ruled out. Also, if there are
any fires, the gusty winds could cause some control issues as we'll
quickly dry out behind the storms.

Temperatures will fall behind the front. Lows will be in the 40s
tonight.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 227 AM EDT Thu Mar 12 2026

High pressure moves across our area Friday then moves off the
Atlantic coast by Saturday. Friday will be rather pleasant with
highs in the upper 60s to mid 70s, except near 80 in the southeast
Big Bend. The flow quickly becomes more southeasterly and southerly
over the weekend with a return to warm and humid weather, though not
record warmth as highs rise back into the low 80s.

Chances for showers and storms increase again Sunday ahead of the
next system as a shortwave moves into the southeast. The larger
parent trough swings a strong cold front through the area late
Sunday into Monday. Right now, shear and instability ahead of this
system don't appear favorable for severe weather, but we'll keep
watching.

Much colder air arrives next week with a medium to high chance (30-
70%) of temperatures favorable for a late-season front (36 or lower)
Monday and Tuesday nights. Additionally, there is a low chance (30%
or less) for a light freeze away from the coast, especially Tuesday
night. This would be hazardous for agricultural interests if
planting has started early. Also, we'll have much drier air in
place, which could lead to elevated fire danger next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 227 AM EDT Thu Mar 12 2026

Conditions will deteriorate this morning as a strong to occasionally
severe squall line sweeps across the area through the morning hours.
Ahead of the line, expect widespread IFR cloud cover. Gusty non-
thunderstorm winds will also occur both ahead of the squall line and
behind the squall line as winds quickly shift northwest with frontal
passage. Some severe storms could contain 35 to 45 knot gusts,
especially at western terminals of ECP/DHN.

&&

.MARINE...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to potentially severe storms will move across the
marine area through early this afternoon. Strong wind gusts and
waterspouts will be possible. Behind the front, strong northerly
breezes are expected with a low chance (30% or less) of gale-force
gusts over our western waters. Small Craft Advisories will be in
effect for our waters through Friday morning, except through this
evening for St. Andrews Bay. Winds slacken heading into Friday with
moderate easterly breezes. Winds turn more southeasterly and
southerly Sunday ahead of the next cold front. Another round of
Small Craft Advisories will likely be needed Monday behind the
next cold front.

&&

.FIRE WEATHER...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to severe storms will move across the area this
morning into early this afternoon. Strong, erratic winds are likely
with the stronger storms. Behind the storms, dispersions become high
as transport winds become northerly around 20-30 mph. Winds become
much lighter and more variable on Friday as high pressure moves
overhead with low dispersions likely. Transport winds become more
southeasterly Saturday and increase to 10 mph or so, leading to good
dispersions. Min RH values will remain above critical levels through
the weekend.

&&

.HYDROLOGY...
Issued at 227 AM EDT Thu Mar 12 2026

The fast motion of the squall line will keep rainfall totals under
an inch in most places. A couple localized spots could see as much
as an inch and a half. The next system doesn't look to bring much in
the way of meaningful rainfall, only up to half an inch at most.
Thus, no flood concerns are expected. The only hydrologic concern
remains the severe to extreme drought ongoing across the area.

For more information on local drought impacts, visit
www.weather.gov/tae/DroughtInformationStatement.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  44  74  51 /  90   0   0   0
Panama City   70  47  71  53 /  80   0   0   0
Dothan        65  41  69  47 /  80   0   0   0
Albany        69  40  69  46 /  90   0   0   0
Valdosta      71  42  74  49 /  90   0   0   0
Cross City    74  47  80  55 /  80   0   0   0
Apalachicola  72  52  68  57 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...Dense Fog Advisory until 10 AM EDT this morning for GMZ730-755-
     765-775.

     Small Craft Advisory from 5 PM this afternoon to 11 AM EDT
     Friday for GMZ730-755-765-775.

     Small Craft Advisory from 7 AM this morning to 7 PM CDT this
     evening for GMZ735.

     Small Craft Advisory from 7 AM this morning to 10 AM CDT Friday
     for GMZ751-752-770-772.

&&

SHORT TERM...Young
LONG TERM....Young
AVIATION...Dobbs
MARINE...Young
FIRE WEATHER...Young
HYDROLOGY...Young

In the hours before

Special weather statement, Mar 12, 1:36 AM CST, 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
236 AM CDT Thu Mar 12 2026

ALZ065-066-120830-
Dale AL-Coffee AL-
236 AM CDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DALE AND COFFEE
COUNTIES THROUGH 330 AM CDT...

At 235 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Petrey to Dozier to 12 miles southwest of
River Falls. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elba, Fort Rucker, New Brockton, Ariton, Lee, Pine Level, Mixons
Crossroads, Perry Store, Curtis, Carl Folsom A/p, Ino, Turner
Crossroads, Lowry Mill, Camp Humming Hills, Clintonville, Roeton,
Wise Mill, Goodman, Clowers Crossroads, and Basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8568
      3126 8599 3127 8619
TIME...MOT...LOC 0735Z 254DEG 33KT 3178 8620 3151 8634 3121 8667

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

73-YOUNG
Special weather statement, Mar 12, 2:01 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
301 AM CDT Thu Mar 12 2026

ALZ065-066-068-FLZ007>009-108-120900-
Dale AL-Coffee AL-Geneva AL-Holmes FL-Central Walton FL-
South Walton FL-North Walton FL-
301 AM CDT Thu Mar 12 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN DALE...SOUTHERN
COFFEE...GENEVA...NORTHWESTERN WALTON AND NORTHWESTERN HOLMES
COUNTIES THROUGH 400 AM CDT...

At 301 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Opp to 7 miles north of Crestview to near
Gulf Breeze. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, De Funiak Springs, Geneva, Enterprise, Samson, Eglin Air
Force Base, Union, Liberty, Paxton, Clayhatchee, Kinston, Coffee
Springs, Oakwood Hills, Cluster Springs, Villa Tasso, Central City,
Logan Field Municipal A/P, Glendale, Cairns Aaf, and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3099 8639 3100 8619 3130 8620 3128 8562
      3127 8567 3119 8571 3119 8568 3077 8600
      3048 8632 3046 8639
TIME...MOT...LOC 0801Z 278DEG 28KT 3124 8624 3086 8658 3040 8714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG

The radar

The Eglin Afb radar (KEVX), 64 km away, was scanning. The volume nearest the first event began at 08:27 UTC.

Open the radar archive at this moment

Event by event

46 thunderstorm wind, 3 tornado. Local standard time, as filed.

Thunderstorm Wind, Geneva

When
March 12, 2:29 AM CST
Where
Geneva County, 1.9 mi WSW of Earlytown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.110, -86.150

Trees were blown down on Maloy Road.

Thunderstorm Wind, Geneva

When
March 12, 2:29 AM CST
Where
Geneva County, 1.37 mi WNW of Earlytown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.130, -86.140

Trees were blown down on Cassie Road.

Thunderstorm Wind, Coffee

When
March 12, 2:30 AM CST
Where
Coffee County, 0.91 mi SW of Enterprise
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.310, -85.850

Trees were blown down across Coffee county.

Thunderstorm Wind, Coffee

When
March 12, 2:34 AM CST
Where
Coffee County, 0.91 mi NW of Marvin Chapel
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
31.210, -85.990

A home was damaged on County Road 625.

Thunderstorm Wind, Dale

When
March 12, 2:35 AM CST
Where
Dale County, 0.59 mi W of Ozark
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.440, -85.650

Downed trees and lines were reported.

Thunderstorm Wind, Geneva

When
March 12, 2:37 AM CST
Where
Geneva County, 0.91 mi NW of Spears
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.150, -85.990

Trees were down on County Road 79.

Thunderstorm Wind, Dale

When
March 12, 2:42 AM CST
Where
Dale County, Dale County Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.480, -85.630

A tree was down near Dale County Lake.

Thunderstorm Wind, Geneva

When
March 12, 2:42 AM CST
Where
Geneva County, 0.69 mi N of Coffee Springs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
31.170, -85.910

Roof damage was reported in the Coffee springs area.

Thunderstorm Wind, Dale

When
March 12, 2:45 AM CST
Where
Dale County, 0.91 mi SE of Ozark
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
31.430, -85.630

A utility pole was snapped on Charles Street.

Thunderstorm Wind, Dale

When
March 12, 2:45 AM CST
Where
Dale County, 0.91 mi NW of Skipperville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.560, -85.550

Numerous trees were down around Skipperville.

Thunderstorm Wind, Geneva

When
March 12, 2:47 AM CST
Where
Geneva County, 1.9 mi ESE of Coffee Springs
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
31.150, -85.880

Trees were down on Highway 2 going towards Chancellor.

Thunderstorm Wind, Geneva

When
March 12, 2:49 AM CST
Where
Geneva County, 0.91 mi NW of Vaughanville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
31.010, -85.920

A large tree was blocking Highway 27 South near the intersection of County Road 76. Power lines were also down.

Thunderstorm Wind, Geneva

When
March 12, 2:49 AM CST
Where
Geneva County, 1.38 mi S of Scranton
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.170, -85.840

Trees were down on Campbell Hill Road.

Thunderstorm Wind, Dale

When
March 12, 2:50 AM CST
Where
Dale County, 1.38 mi N of Ozark
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.460, -85.640

A tree was blown down with power lines blocking County Road 57.

Thunderstorm Wind, Geneva

When
March 12, 2:50 AM CST
Where
Geneva County, 3.26 mi WNW of Highfalls
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
31.110, -85.840

Roof damage occurred in the Providence community.

Thunderstorm Wind, Geneva

When
March 12, 2:51 AM CST
Where
Geneva County, 0.91 mi NW of Geneva
Measured
55 kt (63 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
31.040, -85.880

Numerous trees and power lines were blown down across the county.

Thunderstorm Wind, Dale

When
March 12, 2:54 AM CST
Where
Dale County, 1.38 mi N of Ozark
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.460, -85.640

A tree was blown down on East College Street.

Thunderstorm Wind, Geneva

When
March 12, 2:56 AM CST
Where
Geneva County, 2.39 mi SSE of Bellwood
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.140, -85.770

Trees were blown down on County Road 41.

Thunderstorm Wind, Dale

When
March 12, 2:59 AM CST
Where
Dale County, 0.69 mi S of Waterford
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.340, -85.610

A tree and debris were on the roadway.

Thunderstorm Wind, Houston

When
March 12, 2:59 AM CST
Where
Houston County, 2.16 mi SSW of Power Dam Road
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.230, -85.650

A tree was blocking Windmill Road.

Thunderstorm Wind, Dale

When
March 12, 3:00 AM CST
Where
Dale County, 0.59 mi W of Echo
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.470, -85.460

Numerous trees were down around Echo.

Thunderstorm Wind, Geneva

When
March 12, 3:03 AM CST
Where
Geneva County, 1.91 mi ENE of Kellys Crossroads
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.070, -85.720

Trees were down on County Road 16.

Thunderstorm Wind, Dale

When
March 12, 3:04 AM CST
Where
Dale County, 1.18 mi W of Sylvan Grove
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.350, -85.480

A tree and power lines were down across County Road 67.

Thunderstorm Wind, Houston

When
March 12, 3:06 AM CST
Where
Houston County, 0.91 mi NW of Wicksburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
31.210, -85.630

Siding was blown off in the Wicksburg area.

Thunderstorm Wind, Houston

When
March 12, 3:07 AM CST
Where
Houston County, 1.9 mi WNW of Kelly Springs
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.280, -85.480

Multiple trees were blocking lanes across Brannon Stand Road and State Highway 52.

Tornado, Henry

When
March 12, 3:07 AM CST to 3:09 AM CST
Where
Henry County, 2.22 mi W of Murphy Station to 1.23 mi SW of Murphy Station
Rating
EF1
Path length
1.39 mi
Path width
200 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
31.534, -85.327

An EF-1 tornado touched down east of Poor Creek and tracked east, south of CR 25 before lifting at CR 27. Along the way, the tornado snapped and uprooted a large swath of trees, overturned an outbuilding, significantly damaged the roof of one mobile home and shifted another off its base. Maximum winds were estimated to be 100 mph based on the tree damage.

Thunderstorm Wind, Dale

When
March 12, 3:08 AM CST
Where
Dale County, 0.69 mi N of Midland City
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.320, -85.490

Several trees were blown down across Midland City.

Tornado, Henry

When
March 12, 3:09 AM CST to 3:17 AM CST
Where
Henry County, 1.09 mi WNW of Newville to 0.88 mi ESE of Newville
Rating
EF1
Path length
1.97 mi
Path width
387 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
31.426, -85.347

An aerial survey indicated that a tornado touched down northwest of Newville, AL damaging the roof of a two-story business near the intersection of West Columbia Road and Reynolds Street. As the tornado crossed downtown Newville, it snapped and uprooted many trees and damaged the roofs of several businesses between the Seaboard Coastline Railroad tracks and Oak Lane including E Columbia Road. The tornado snapped trees on Wheddon Farm Road before lifting near U.S. 431. Maximum sustained winds were estimated to be 100 mph which is EF-1 strength.

Thunderstorm Wind, Geneva

When
March 12, 3:12 AM CST
Where
Geneva County, 3.61 mi E of Bailey Crossroads
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.180, -85.530

Trees were down on N County Road 49.

Thunderstorm Wind, Henry

When
March 12, 3:13 AM CST
Where
Henry County, 0.69 mi N of Abbeville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
31.570, -85.250

A tree planted in 1960 fell on a home in the Abbeville area.

Thunderstorm Wind, Geneva

When
March 12, 3:14 AM CST
Where
Geneva County, 3.26 mi WNW of Malvern
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
31.150, -85.560

Trees were down on CR73.

Thunderstorm Wind, Henry

When
March 12, 3:14 AM CST
Where
Henry County, 0.59 mi W of Screamer
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
31.660, -85.210

Large trees were down in the Screamer area.

Thunderstorm Wind, Houston

When
March 12, 3:15 AM CST
Where
Houston County, 3.64 mi NE of Kelly Springs
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.310, -85.410

A power line and tree were blown down.

Thunderstorm Wind, Houston

When
March 12, 3:17 AM CST
Where
Houston County, 3.01 mi NNE of Dothan
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.260, -85.370

A tree was blocking part of the roadway near Walton Park.

Tornado, Houston

When
March 12, 3:18 AM CST to 3:28 AM CST
Where
Houston County, 0.97 mi W of Kinsey to 1.44 mi SSW of Pleasant Plains
Rating
EF1
Path length
7.1 mi
Path width
200 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
31.292, -85.346

A tornado touched down on Waldon Road south of Kinsey, AL where a home sustained very minor shingle damage. As the tornado travelled east along Lynn Jarvis Road, it tore the roof off a small shed. and snapped a tree. The tornado strengthened to an EF1 as it approached Glenwood Estates, uprooting and snapping several trees within that community. As the tornado approached Gilly Mill Road, it was nearing peak intensity as it lifted an outbuilding vertically from its moorings and tossed it into a tree. The tornado then weakened and possibly briefly lifted before damaging an awning on Randall Wade Road. The tornado then lifted near CR 55, but not before snapping support posts of a large outbuilding, including repurposed telephone poles, allowing the entire structure to shift several feet. This movement toppled a concrete structure within the outbuilding. Maximum sustained winds were estimated to be 110 mph.

Thunderstorm Wind, Houston

When
March 12, 3:20 AM CST
Where
Houston County, 0.91 mi SW of Dothan
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.210, -85.400

Power lines were down near the intersection of Floyd and South Lena.

Thunderstorm Wind, Houston

When
March 12, 3:22 AM CST
Where
Houston County, 2.16 mi NNW of Webb
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
31.290, -85.290

A tree was blown down.

Thunderstorm Wind, Houston

When
March 12, 3:23 AM CST
Where
Houston County, 0.59 mi W of Southern Junction
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.020, -85.470

A tree and power line were blown down near Dean Road and Highway 109.

Thunderstorm Wind, Houston

When
March 12, 3:24 AM CST
Where
Houston County, 2.16 mi SSE of Wilson Mill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.130, -85.330

A tree and power line were down near Cottonwood Road.

Thunderstorm Wind, Houston

When
March 12, 3:24 AM CST
Where
Houston County, 1.5 mi SSE of Dothan
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.200, -85.380

A tree was blocking the right lane near Cottonwood intersection.

Thunderstorm Wind, Houston

When
March 12, 3:25 AM CST
Where
Houston County, 0.69 mi N of Memphis
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.140, -85.370

Multiple trees were blown down blocking Memphis Church Road.

Thunderstorm Wind, Houston

When
March 12, 3:25 AM CST
Where
Houston County, 1.82 mi NW of Pearce
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.270, -85.240

Fallen pine trees blocked Wallace Blue Road.

Thunderstorm Wind, Houston

When
March 12, 3:27 AM CST
Where
Houston County, 0.59 mi E of Webb
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.260, -85.270

A fence was damaged in Webb.

Thunderstorm Wind, Houston

When
March 12, 3:30 AM CST
Where
Houston County, Taylor
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.160, -85.460

A power line was blown down at the Taylor Fire Department on Littlefield Road.

Thunderstorm Wind, Houston

When
March 12, 3:30 AM CST
Where
Houston County, 1.38 mi S of Peterman
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
31.180, -85.470

A tree was blown down.

Thunderstorm Wind, Houston

When
March 12, 3:30 AM CST
Where
Houston County, 1.38 mi S of Dothan
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
31.200, -85.390

A tree was blown down on the 200 block of Connelly Street.

Thunderstorm Wind, Houston

When
March 12, 3:30 AM CST
Where
Houston County, 0.59 mi W of Dothan
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
31.220, -85.400

A power line was down on South Lena Street in Dothan.

Thunderstorm Wind, Houston

When
March 12, 3:30 AM CST
Where
Houston County, 3.64 mi NE of Kelly Springs
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
31.310, -85.410

A tree and power line were blown down on the 2800 block of Harrison Ave.

Thunderstorm Wind, Houston

When
March 12, 4:00 AM CST
Where
Houston County, 0.59 mi W of Harmon
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.090, -85.160

A large tree was down on Sid Hughes Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2026Every state in 2026This day in weather historyThe tornado archive for Alabama, 2026Warnings in Alabama, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1326262, 1326263, 1326264, 1326265, 1326454, 1326455, 1326456, 1326457, 1326458, 1326460, 1326461, 1326462, 1326463, 1326464, 1326465, 1326466, 1326467, 1326468, 1326469, 1326470, 1326471, 1326472, 1326474, 1326475, 1326476, 1327629, 1326481, 1327630, 1326835, 1326836, 1326837, 1326838, 1326839, 1326848, 1327632, 1326849, 1326850, 1326851, 1326852, 1326853, and more.